# SDR CALA2025041703945

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC150510110
- Condition: Damaged
- Location: Zone 100 Mlgww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL FWD BULKHEAD LH SIDE AREA APROX 30 INCHES IN LENGTH STARTING AT INBD END. REF: NRC 1 24970.
